Asymptotic Bifurcations in Systems for Control with Delay


Цветков, Димитър (1992) Asymptotic Bifurcations in Systems for Control with Delay Math. Balkanica (N.S.) 6 (1992), no. 4, 375–382. ISSN: 0205-3217


 In this paper periodic states in systems for control with delay are consiered. In the problem for forced periodic oscillations sufficient conditions are obtained for existence of regular asymptotic bifurcation points.
  Статия
 Should be Added


Природни науки, математика и информатика Математика

Natural sciences, mathematics and informatics Mathematics

 Издадено
  4715
 Димитър Цветков

Научният архив поддържа инициативата за отворен достъп OAI 2.0 с начален адрес: http://da.uni-vt.bg/oai2/